# SDR AALA2000602

- Difficulty date: March 30, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE BETWEEN STATION 26-27 HAS CORROSION.  REMOVED SHEAR TIE AND REPLACED PER SRM 51-10-1 WITH NEW.  (M)
